# SDR FDEA202412041775

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 89,441 hours, 18,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6044115
- Part serial: 2036
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO LEVEL ONE ALERT WHEN PERFORMING EMERGENCY LIGHTS TEST ON   PREFLIGHT ACCOMPLISHED EMERGENCY LIGHTING BATTERY TEST. TEST PASSED. NO DEFECTS NOTED. OK   FOR SERVICE.
